# SDR 98FDEA00515

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED T/O ATL DUE TO AFT CARGO DOOR WARN.  TAXI BACK FOR VISUAL.  CK GOOD LIGHT OUT, CAME ON AGAIN DURING LAND IN MEM.   CLEAN SWITCH 32WS AND INSP SWITCH 34WS, SWITCH CKS GOOD.  CARGO DOOR IND GOOD.  PRESS ACFT WITH NO DOOR IND PROBLEM.
